After a scare with STDs that turned out false, I noticed my scrotum to be redder than I remember. I have no pain, no itching, no symptoms in general other than a red scrotum and sometimes having it feel warm. I tried yeast a yeast cream and a fungus cream but no change. Is this something I should be concerned about or are some scrotums just more red than a normal skin color.
These symptoms can be due to dermatitis skin. Avoid using any lotions and creams for the meantime. Wash the area with a mild cleanser with moisturizing properties like Cetaphil. Then apply a good hypoallergenic moisturizer over the area and wear cotton clothes. If the symptoms still persist then please get it evaluated from a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
My scrotum has a pink blotch about the size of a half dollar coin. Also, I have smaller blotch under the head of my penis. My dermatologist prescribed Tacrolimus Ointment to be used daily, and after using the first tube to go without use for a month before refilling the prescription. She said that this depigmentation is because my body thinks that there is something attacking me and that this is the reaction. Two months have passed and no improvement.
I wear male guards for overactive bladder and I heed to know if chemicals in the odor control feature is causing my depigmentation. Thank you.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.